Alert archive / Alaska / High Wind Warnings in 2010

High Wind Warning 12, NWS Anchorage, AK

September 30, 2010

NWS Anchorage, AK issued this high wind warning at Sep 30, 2010, 8:32 PM AKDT. It took effect at Oct 1, 2010, 4:00 AM AKDT. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 30, 2010, 8:32 PM AKDT (04:32 UTC)
In effect from
Oct 1, 2010, 4:00 AM AKDT
Expired
Oct 1, 2010, 4:47 AM AKDT
In force
47 min
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WWAK71 PAFC 010432
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
832 PM AKDT THU SEP 30 2010

...STRONG STORM SYSTEM TO EFFECT SOUTHCENTRAL ALASKA FRIDAY AND
SATURDAY...

AKZ125-011745-
/X.UPG.PAFC.HW.A.0007.101001T1500Z-101003T0000Z/
/X.NEW.PAFC.HW.W.0012.101001T1200Z-101003T0300Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
832 PM AKDT THU SEP 30 2010

...HIGH WIND WARNING IN EFFECT FROM 4 AM FRIDAY TO 7 PM AKDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 7 PM AKDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG STORM SYSTEM IS DEVELOPING IN THE GULF OF ALASKA 
TONIGHT. THE FRONT ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE
WILL BRING GUSTY WINDS THROUGH THE CHANNELED TERRAIN OF
SOUTHCENTRAL. SOUTHEAST WINDS ARE EXPECTED TO INCREASE EARLY
FRIDAY MORNING THROUGH PORTAGE VALLEY AND TURNAGAIN ARM WITH
POSSIBLE GUSTS OF 60 TO 80 MPH.

WINDS WILL DIMINISH SATURDAY EVENING AS THE SYSTEM MOVES OVER
THE INTERIOR AND WEAKENS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ135-011745-
/X.UPG.PAFC.HW.A.0007.101001T0800Z-101002T1200Z/
/X.NEW.PAFC.HW.W.0012.101001T1200Z-101003T0000Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
832 PM AKDT THU SEP 30 2010

...HIGH WIND WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 PM AKDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 PM AKDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG STORM SYSTEM IS DEVELOPING IN THE GULF OF ALASKA 
TONIGHT. THE FRONT ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE
WILL BRING GUSTY WINDS THROUGH THE CHANNELED TERRAIN OF
SOUTHCENTRAL. SOUTHEAST WINDS ARE EXPECTED TO INCREASE EARLY 
THIS MORNING WITH POSSIBLE LOCAL GUSTS 60 TO 75 MPH. WINDS WILL
DIMINISH TO 30 TO 50 MPH FRIDAY EVENING BUT INCREASE AFTER
MIDNIGHT FRIDAY TO 70 MPH.

WINDS WILL DIMINISH SATURDAY MORNING AS THE SYSTEM MOVES OVER
THE INTERIOR AND WEAKENS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ101-011745-
/X.CON.PAFC.HW.A.0007.101001T1500Z-101003T0000Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
832 PM AKDT THU SEP 30 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM AKDT FRIDAY
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM AKDT FRIDAY THROUGH
SATURDAY AFTERNOON. 

A STRONG STORM SYSTEM IS DEVELOPING IN THE GULF OF ALASKA 
TONIGHT. THE FRONT ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE
WILL BRING GUSTY WINDS THROUGH THE CHANNELED TERRAIN OF
SOUTHCENTRAL. SOUTHEAST WINDS ARE EXPECTED TO INCREASE FRIDAY
MORNING THROUGH TURNAGAIN ARM AND HIGHER ELEVATIONS WITH POSSIBLE
GUSTS OF 60 TO 80 MPH.

WINDS WILL DIMINISH SATURDAY EVENING AS THE SYSTEM MOVES OVER
THE INTERIOR AND WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

&&

$$
2 follow-up statements
637 
WWAK71 PAFC 010531 CCA
NPWAER

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE AK
926 PM AKDT THU SEP 30 2010

...STRONG STORM SYSTEM TO EFFECT SOUTHCENTRAL ALASKA FRIDAY AND
SATURDAY...

AKZ125-011845-
/X.UPG.PAFC.HW.A.0007.101001T1500Z-101003T0000Z/
/X.COR.PAFC.HW.W.0012.101001T1200Z-101003T0300Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
926 PM AKDT THU SEP 30 2010

...HIGH WIND WARNING IN EFFECT FROM 4 AM FRIDAY TO 7 PM AKDT
SATURDAY FOR PORTAGE VALLEY AND TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 7 PM AKDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

A STRONG STORM SYSTEM IS DEVELOPING IN THE GULF OF ALASKA
TONIGHT. THE FRONT ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE
WILL BRING GUSTY WINDS THROUGH THE CHANNELED TERRAIN OF
SOUTHCENTRAL. SOUTH WINDS ARE EXPECTED TO INCREASE EARLY FRIDAY
MORNING TO 40 TO 60 MPH THROUGH PORTAGE VALLEY AND TURNAGAIN ARM
WITH GUSTS TO 80 MPH.

WINDS WILL DIMINISH SATURDAY EVENING AS THE SYSTEM MOVES OVER
THE INTERIOR AND WEAKENS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ135-011845-
/X.UPG.PAFC.HW.A.0007.101001T0800Z-101002T1200Z/
/X.COR.PAFC.HW.W.0012.101001T1200Z-101003T0000Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
926 PM AKDT THU SEP 30 2010

...HIGH WIND WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 PM AKDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 PM AKDT
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

A STRONG STORM SYSTEM IS DEVELOPING IN THE GULF OF ALASKA
TONIGHT. THE FRONT ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE
WILL BRING GUSTY WINDS THROUGH THE CHANNELED TERRAIN OF
SOUTHCENTRAL. EAST WINDS ARE EXPECTED TO INCREASE EARLY FRIDAY
MORNING TO 35 TO 50 MPH WITH LOCAL GUSTS TO 75 MPH. GUSTS WILL
DIMINISH FRIDAY EVENING BUT INCREASE AFTER MIDNIGHT FRIDAY TO 75 MPH.

WINDS WILL DIMINISH SATURDAY MORNING AS THE SYSTEM MOVES OVER
THE INTERIOR AND WEAKENS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ101-011845-
/X.CON.PAFC.HW.A.0007.101001T1500Z-101003T0000Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
926 PM AKDT THU SEP 30 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM AKDT FRIDAY
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM AKDT FRIDAY THROUGH
SATURDAY AFTERNOON.

A STRONG STORM SYSTEM IS DEVELOPING IN THE GULF OF ALASKA
TONIGHT. THE FRONT ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE
WILL BRING GUSTY WINDS THROUGH THE CHANNELED TERRAIN OF
SOUTHCENTRAL. SOUTHEAST WINDS ARE EXPECTED TO INCREASE FRIDAY
MORNING THROUGH TURNAGAIN ARM AND HIGHER ELEVATIONS WITH POSSIBLE
GUSTS OF 60 TO 80 MPH.

WINDS WILL DIMINISH SATURDAY EVENING AS THE SYSTEM MOVES OVER
THE INTERIOR AND WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

&&

$$
445 
WWAK71 PAFC 011247
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
447 AM AKDT FRI OCT 1 2010

AKZ125-020100-
/X.CAN.PAFC.HW.W.0012.000000T0000Z-101003T0300Z/
/X.NEW.PAFC.HW.W.0013.101001T1800Z-101003T0300Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
447 AM AKDT FRI OCT 1 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
AKDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM AKDT
SATURDAY. 

A STRONG STORM SYSTEM IS MOVING IN THE GULF OF ALASKA TODAY. THE FRONT
ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE WILL BRING GUSTY
WINDS THROUGH THE CHANNELED TERRAIN OF SOUTHCENTRAL. SOUTH WINDS
ARE EXPECTED TO INCREASE FRIDAY MORNING TO 40 TO 60 MPH THROUGH
PORTAGE VALLEY AND TURNAGAIN ARM WITH GUSTS TO 80 MPH.

WINDS WILL DIMINISH SATURDAY EVENING AS THE SYSTEM MOVES OVER THE
INTERIOR AND WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ135-020100-
/X.CAN.PAFC.HW.W.0012.000000T0000Z-101003T0000Z/
/X.NEW.PAFC.HW.W.0013.101001T2000Z-101003T0000Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
447 AM AKDT FRI OCT 1 2010

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 4 PM AKDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM AKDT
SATURDAY. 

A STRONG STORM SYSTEM IS MOVING IN THE GULF OF ALASKA TODAY. THE
FRONT ASSOCIATED WITH THE LARGE AREA OF LOW PRESSURE WILL BRING
GUSTY WINDS TO PARTS OF THE NORTH GULF COAST TODAY. EAST WINDS ARE
EXPECTED TO INCREASE FRIDAY AFTERNOON TO 35 TO 50 MPH WITH LOCAL
GUSTS TO 75 MPH. GUSTS WILL DIMINISH FRIDAY EVENING BUT INCREASE
AFTER MIDNIGHT FRIDAY TO 75 MPH.

WINDS WILL DIMINISH SATURDAY MORNING AS THE SYSTEM MOVES OVER THE
INTERIOR AND WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

&&

$$

AKZ101-011400-
/X.CAN.PAFC.HW.A.0007.101001T1500Z-101003T0000Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
447 AM AKDT FRI OCT 1 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH
WIND WATCH. 

WINDS ARE NOT EXPECTED TO REACH WARNING LEVELS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this high wind warning went out at Sep 30, 2:00 PM AKDT, 6 hours 32 minutes earlier.

Area forecast discussion, Sep 30, 2:00 PM AKDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
200 PM AKDT THU SEP 30 2010

.ANALYSIS AND UPPER LEVELS...
HIGHLY AMPLIFIED PATTERN IN PLACE OVER MUCH OF THE NORTHERN
HEMISPHERE. A DEEP UPPER LEVEL TROF IS NEUTRALLY TILTED WITH AXIS
ABOUT 150W. THE DEEP TROF IS TAPPING SUBTROPICAL MOISTURE AS
EVIDENCED BY THE WATER VAPOR IMAGERY DEPICTING A 1800 MILE FETCH OF
MOISTURE STREAMING NORTH TOWARD SOUTHCENTRAL ALASKA.

AT THE SURFACE...A VERTICALLY STACKED LOW IS WEAKENING OVER BRISTOL
BAY WHILE ALL THE ENERGY IS TRANSFERRED TO THE DEVELOPING SYSTEM AT
THE BASE OF THE TROF. MOISTURE OVERRUNNING THE WEAKENING LOW IS
PRODUCING WIDESPREAD LIGHT SNOW ACROSS THE KUSKOKWIM VALLEY.
PRECIPITATION IS FALLING IN THE FORM OF RAIN OVER SOUTHCENTRAL ALASKA
WHERE FREEZING LEVELS INCREASED ABOVE 4000 FT THIS MORNING.

.MODEL DISCUSSION...
THE FOCUS IS ON THE SHORT TERM AS WE DETERMINE THE CORRECT TRACK OF
THE DEVELOPING LOW IN THE GULF. THE 12Z NAM CAME INTO AGREEMENT WITH
PREVIOUS RUNS OF THE GFS AND ECMWF WHICH TAKES THE LOW ON A MORE
NORTHEASTERLY TRACK TOWARD KACHEMAK BAY. THIS MORNINGS GFS TOOK THE
TRACK A BIT FURTHER WEST TOWARD KODIAK CITY BEFORE WEAKENING IT OVER
THE SOUTHERN INLET. THE EC WAS TO THE EAST...SO THE NAM WAS A NICE
COMPROMISE. THIS FORECAST PACKAGE WAS BASED ON THE 12Z NAM AND DETAIL
AND FOCUS WAS GENERALLY IN THE FIRST 48 HOURS. THE MEDIUM AND LONG
RANGE FORECAST WAS NOT CHANGED.

.SHORT TERM FORECAST...
SOUTHCENTRAL ALASKA...CHALLENGING FORECAST TODAY WITH MANY LOCAL
EFFECTS NEEDING TO BE FINE TUNED. FIRST CONCERN IS THE THREAT FOR
HIGH WIND WARNING CRITERIA AS THE LOW DEEPENS AND A BARRIER JET FORMS
ALONG THE NORTH GULF COAST. HURRICANE FORCE WIND WARNING HAS BEEN
POSTED FOR PARTS OF THE GULF AS WELL. THE TRACK OF THE LOW STILL A
BIT OF A CONCERN SINCE THE SOUTHERN AND WESTERN TRACK WOULD KEEP
WINDS BELOW HIGH WIND WARNING CRITERIA. CONFIDENT ENOUGH AT THIS TIME
TO ISSUE A HIGH WIND WATCH FOR SEVERAL ZONES THROUGH THE NORMAL
CHANNELED TERRAIN AND HIGHER ELEVATIONS. WE WILL HAVE TO FINE TUNE
THESE AS THE 0Z RUNS COME IN THIS AFTERNOON/EVENING.

HEAVY RAIN WILL BE THE OTHER CONCERN WITH THIS SYSTEM AS A WARM FRONT
MOVES ONSHORE THIS EVENING ACROSS PRINCE WILLIAM SOUND. SEVERAL
INCHES OF RAIN HAS ALREADY BEEN REPORTED FROM CORDOVA TO THE EASTERN
KENAI PENINSULA SO WE ISSUED A FLOOD ADVISORY AS MORE HEAVY RAIN IS
EXPECTED THROUGH TOMORROW. DEPENDING ON HOW THE RIVERS RESPOND...THE
ADVISORY MAY NEED TO BE EXTENDED INTO SATURDAY.

THE LOW PRESSURE SYSTEM BOTTOMS OUT AT APPROX 958 MB JUST EAST OF
KODIAK CITY FRIDAY EVENING AND THEN BEGINS TO WEAKEN AS IT MOVES
INLAND NEAR THE SOUTHERN INLET. THE TROF AXIS REMAINS NEARLY
STATIONARY OVER THROUGH THE WEEKEND SO UNSETTLED WEATHER WILL
CONTINUE INTO EARLY NEXT WEEK.

SOUTHWEST ALASKA...
SNOW AND BLOWING SNOW THE MAIN STORY ACROSS THE KUSKOKWIM VALLEY. THE
WARM AIR ALOFT OVERRUNNING THE COLD AIR AT THE SURFACE IS CAUSING THE
SNOW TO FALL ACROSS THE REGION. STRONG NORTHEASTERLY WINDS ARE
BLOWING THE SNOW AROUND REDUCING VISIBILITY TO A HALF MILE AT TIMES
WITH SNOW ACCUMULATING 2 INCHES OR LESS. SNOW WILL CONTINUE TO TAPER
OFF THIS EVENING. ANOTHER ROUND OF PRECIPITATION WILL BEGIN AGAIN
EARLY FRIDAY MORNING ASSOCIATED WITH THE STRONG GULF LOW. THIS
PRECIPITATION WILL FALL IN THE FORM OF SNOW AS ALL THE COLD AIR IS
PUSHED NORTHWARD. THE EXCEPTION MAY BE ALONG THE KUSKOKWIM DELTA
WHERE NORTHEASTERN WINDS WILL HOLD THE LONGEST...ALLOWING THE COLD
AIR TO STICK AROUND THROUGH POSSIBLY FRIDAY AFTERNOON.

SATURDAY...THE LOW WEAKENS OVER THE INTERIOR AS THE SYSTEM BECOMES
VERTICALLY STACKED. THIS WILL BE A GOOD SETUP FOR SHOWERY WEATHER
THROUGH THE REST OF THE WEEKEND.

OUT WEST...BROAD NORTHWESTERLY FLOW WILL PREVAIL ACROSS MOST OF THE
CENTRAL AND EASTERN BERING SEA. THE GRADIENT WILL INCREASE ACROSS THE
ALASKA PENINSULA TONIGHT AS THE GULF LOW DEEPENS. WITH SOME UPPER
LEVEL SUPPORT...EXPECTING STRONG WIND TO AFFECT CHANNELED TERRAIN AND
POSSIBLY REACH HIGH WIND WARNING CRITERIA IN PLACES LIKE KING COVE.
RAIN AND SNOW SHOWERS WILL PREVAIL ELSEWHERE.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING 181
         HIGH WIND WATCH 101 125 135
         FLOOD ADVISORY 125 131 135
MARINE...HURRICANE FORCE...120 351
         STORM 125 129 130 140 352
         GALE 121 132 138 141 150 155 160 165 180
FIRE WEATHER...NONE.

AB SEP 10

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 4:00 PM AKDTGale WarningAFC12 hr
Sep 30, 4:00 PM AKDTGale WarningAFC12 hr
Sep 30, 4:00 PM AKDTGale WarningAFC12 hr
Sep 30, 4:00 PM AKDTHurricane Force Wind WarningAFC12 hr
Sep 30, 4:00 PM AKDTHurricane Force Wind WarningAFC12 hr
Sep 30, 4:00 PM AKDTHurricane Force Wind WarningAFC12 hr
Sep 30, 4:00 PM AKDTSmall Craft AdvisoryAFC12 hr
Sep 30, 4:00 PM AKDTStorm WarningAFC
Sep 30, 4:00 PM AKDTStorm WarningAFC12 hr
Oct 1, 4:00 AM AKDTGale WarningAFC12 hr
Oct 1, 4:00 AM AKDTGale WarningAFC12 hr
Oct 1, 4:00 AM AKDTGale WarningAFC12 hr
Oct 1, 4:00 AM AKDTSmall Craft AdvisoryAFC12 hr
Oct 1, 4:00 AM AKDTSmall Craft AdvisoryAFC12 hr
Oct 1, 4:00 AM AKDTStorm WarningAFC12 hr
Oct 1, 4:00 AM AKDTStorm WarningAFC12 hr
Oct 1, 4:47 AM AKDTHigh Wind WarningAFC32 hr
Oct 1, 10:46 AM AKDTAreal Flood AdvisoryAFC24 hr

Nearby

High Wind Warnings in Alaska, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.